# SDR 95ZZZX3251

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2987N
- Make and model: Camron N105
- Aircraft serial: 5195
- System (JASC): 5102 · Balloon Reports
- Part: Valve
- Part number: PA1425AM
- Condition: Stuck Open
- Location: External Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BALLOON INFLATION USING AN EXTERNAL FUEL TANK AND SHERWOOD VALVE CONNECTION, THE CHECK VALVE STUCK OPEN ALLOWING PROPANE TO ESCAPE AND IGNITE RESULTING IN BURNS TO THE PILOT'S FACE AND ARMS.  ALSO, DAMAGE TO THE BALLOON ENVELOPE OCCURRED.
